Robust control of stochastic systems against bounded disturbances with application to flight control

Full text for this resource is not available from the Research Repository.

Liu, M, Zhang, L, Shi, Peng and Karimi, HR (2014) Robust control of stochastic systems against bounded disturbances with application to flight control. IEEE Transactions on Industrial Electronics, 61 (3). 1504 - 1515. ISSN 0278-0046

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30152
DOI https://doi.org/10.1109/TIE.2013.2258293
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords sliding-mode observer; distributed network; nonlinear system; augmented descriptor system
Citations in Scopus 110 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login